# SDR UALA2011042501974

- Difficulty date: April 25, 2011
- Submitted: April 27, 2011
- Operation: Air carrier
- Aircraft: N544UA
- Make and model: Boeing 757222
- Aircraft serial: 25322
- Aircraft time: 73,317 hours, 21,114 cycles
- Engine: Pwa PW2037
- System (JASC): 2730 · Elevator Control System
- Part: Yaw Damper
- Part number: 15405009
- Part serial: 230
- Condition: Leaking
- Location: Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FLUID DRIPPING FROM ELEV CTRL ACCESS DOOR AND BOTH SIDES OF TAIL CONE.  FOUND LEFT YAW DAMPER LEAKING AT 5-10 DROPS PER MINUTE, WITHIN LINE MAXIMUM DISPATCH LIMITS, CARRY FORWARD LEAKAGE LIMITS PERMIT CONTINUED AIRCRAFT OPERATION FOR A MAXIMUM OF 75 FLT HOURS, CONFERRED WITH SFOLM.  REPLACED LT YAW DAMPER SERVO, OPS CHECKED GOOD.  NO LEAKS NOTED.
